# SDR R61A2020101900686

- Difficulty date: September 28, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 36,033 hours, 27,036 cycles
- Engine: Ge CF348E5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31926
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT ENGINE BOTH IGNITERS ARE CORRODED.  LT ENGINE HV IGNITER LT AND RT BOTH REPLACED, IAW LMM 74-00-00-800-808 AND 74-00-00-800-809.  A/C REMAINS IN CHECK.
